Save 40% on select Business & Management books + FREE shipping or 50% on Physics eBooks!

Fields Institute Monographs

Symmetrization and Stabilization of Solutions of Nonlinear Elliptic Equations

Authors: Efendiev, Messoud

Free Preview
  • Contains new Liouville type results
  • Compares two different approaches
  • Characterizes asymptotics profile of solutions
see more benefits

Buy this book

eBook $84.99
price for USA in USD (gross)
  • ISBN 978-3-319-98407-0
  • Digitally watermarked, DRM-free
  • Included format: EPUB, PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $109.99
price for USA in USD
  • ISBN 978-3-319-98406-3
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
About this book

This book deals with a systematic study of a dynamical system approach to investigate the symmetrization and stabilization properties of nonnegative solutions of nonlinear elliptic problems in asymptotically symmetric unbounded domains. The usage of infinite dimensional dynamical systems methods for elliptic problems in unbounded domains as well as finite dimensional reduction of their dynamics requires new ideas and tools. To this end, both a trajectory dynamical systems approach and new Liouville type results for the solutions of some class of elliptic equations are used. The work also uses symmetry and monotonicity results for nonnegative solutions in order to characterize an asymptotic profile of solutions and compares a pure elliptic partial differential equations approach and a dynamical systems approach. The new results obtained will be particularly useful for mathematical biologists.

Table of contents (7 chapters)

Table of contents (7 chapters)

Buy this book

eBook $84.99
price for USA in USD (gross)
  • ISBN 978-3-319-98407-0
  • Digitally watermarked, DRM-free
  • Included format: EPUB, PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Hardcover $109.99
price for USA in USD
  • ISBN 978-3-319-98406-3
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Symmetrization and Stabilization of Solutions of Nonlinear Elliptic Equations
Authors
Series Title
Fields Institute Monographs
Series Volume
36
Copyright
2018
Publisher
Springer International Publishing
Copyright Holder
Springer Nature Switzerland AG
eBook ISBN
978-3-319-98407-0
DOI
10.1007/978-3-319-98407-0
Hardcover ISBN
978-3-319-98406-3
Series ISSN
1069-5273
Edition Number
1
Number of Pages
XVII, 258
Number of Illustrations
3 b/w illustrations
Topics